The decoupling of elastic waves from a weak formulation perspective

Junjiang Lai, Hongyu LIU, Jingni Xiao, Yifeng Xu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Two weak formulations for the Lamé system with the boundary conditions of third and fourth types are proposed. It is shown that the regularity of the solutions and properties of the boundary surface guarantee the equivalence of variational and standard formulations of the problem. Moreover, if the boundary of Ω is a Lipschitz polyhedron or if S (x) = 0 on ∂Ω, the decoupling results of [8] are derived from the weak formulations.

Original languageEnglish
Pages (from-to)241-251
Number of pages11
JournalEast Asian Journal on Applied Mathematics
Volume9
Issue number2
DOIs
Publication statusPublished - May 2019

Scopus Subject Areas

  • Applied Mathematics

User-Defined Keywords

  • Decoupling
  • Lamé system
  • Weak formulation

Fingerprint

Dive into the research topics of 'The decoupling of elastic waves from a weak formulation perspective'. Together they form a unique fingerprint.

Cite this